Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Low sex drive, tired and agitated!
    avatar
    An_241317 posted:
    I am a 21 year old female and in the past couple of months I have totally lost my sex drive, energy, and patience. It has gotten to the point where it is effecting my relationship with my boyfriend of a year and a half! I don't like to be touched, hugged, or kissed and I am quick to anger with him. He is a great guy and I hate to treat him like this. Sometimes I just want to break up with him to relieve him of putting up with me.

    I have been taking zoloft since I was about 16 of about 50 mg and now I am at 100mg. I have been really good with it and its strange to think this is the problem. At the start of my relationship with my boyfriend our sex life was great until we went a little to far and I decided it was time for birth control and I started taking Nuva Ring around Christmas of 2010. After a month or two of this I started to notice the decline of my sex life but it wasn't very noticeable. I thought it was just me calming down lol. Then one week I had a total freak anxiety attack and couldn't do anything. I was being very rude to everyone and decided Nuva Ring was wrong for me. I stopped taking it, but my sex life never went back to normal and I had small fits of agitation. Still wanting to be on a birth control I am now on Beyaz and have been for one month. Now I notice I have completely no energy and no sex life. I shouldn't be like this at 21! I hate it! I cringe when I get touched and I do anything to keep from having intimacy with my boyfriend and feel like I am being smothered. I always want to be alone. When I am tired I get agitated and angry and since I am always with my boyfriend I take it out on him.

    Another extra bit of information: I was told a month ago that I had an abnormality on my pap smear and in two weeks is my follow up exam. I will talk to my doctor about this stuff then. I just hope someone can shed some light on this for me.

    Thank you
    Reply
     
    avatar
    Rod Moser, PA, PhD responded:
    You have posted on the Ear, Nose, and Throat community. I am sure this was not the site where you intended. Please review the current WebMD communities and I am sure you sill find the proper one. As a primary care clinician, I am capable of offering an opinion, but I feel you would be better served on the appropriate board/community.

    I wish you the very best in finding a solution.
     
    avatar
    Rod Moser, PA, PhD responded:
    Here is a better site for you:

    http://exchanges.webmd.com/sex-and-relationships-exchange
     
    avatar
    Caprice_WebMD_Staff responded:
    In addition to the community to which Dr. Moser pointed you, I encourage you to also post on our Women's Health community .
    We never touch people so lightly that we do not leave a trace. ~Peggy Tabor Millin


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.